# SDR DL757040801

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 63,145 hours, 33,974 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Tru
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER C-23 ON P-64 PANEL POPPED IN FLIGHT.  BREAKER IS FOR TRANSFORMER RECTIFIER UNIT.  REPAIRED DAMAGED WIRING OVER DRIP PAN IN E/E.
